# SDR CALA2018012200282

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N26967
- Make and model: Boeing 787-9
- Aircraft serial: 60144
- Aircraft time: 6,850 hours, 700 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ODOR IN THE CABIN DURING DESCENT.  ABLE TO CONFIRM SOURCE OF THE ODOR OR PRESENCE OF SMOKE. CLEANED OVENS, RAN BOTH A/C PACKS FOR AN HOUR, CHECKED IFE. NO FAULTS FOUND,  OPS CHECKED NORMAL. OK TO CONTINUE.
